MathSciNet Relay Station
MathSciNet bibliographic data
MR2548320 (2010h:92172) 92D30 (34D23 34K20 34K60)
Xu, Rui; Ma, Zhien Stability of a delayed SIRS epidemic model with a nonlinear incidence rate. Chaos Solitons Fractals 41 (2009), no. 5, 2319–2325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement